RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2015, Volume 1, Issue 1, Pages 30–44 (Mi umj3)  

Ill-posed problem of reconstruction of the population size in the hutchinson-wright equation

Yurii F. Dolgiiab, Platon G. Surkovab

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg, Russia
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: We consider an ill-posed problem of reconstruction of the population size in the Hutchinson-Wright Equation. Regularized solutions were constructed on the finite interval of the negative half-line.

Keywords: The Hutchinson-Wright equation, Ill-posed problem, Asymptotic methods.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 15-16-1-8
Russian Foundation for Basic Research 13-01-00094
This work was supported in part by the Program on Basic Scientific Research of the UrB of the Russian Acad. Sci. (no. 15-16-1-8) and by the Russian Foundation for Basic Research (project no. 13-01-00094).


DOI: https://doi.org/10.15826/umj.2015.1.003

Full text: PDF file (197 kB)
Full text: http://umjuran.ru/.../15
References: PDF file   HTML file

Document Type: Article
Language: English

Citation: Yurii F. Dolgii, Platon G. Surkov, “Ill-posed problem of reconstruction of the population size in the hutchinson-wright equation”, Ural Math. J., 1:1 (2015), 30–44

Citation in format AMSBIB
\Bibitem{DolSur15}
\by Yurii~F.~Dolgii, Platon~G.~Surkov
\paper Ill-posed problem of reconstruction of the population size in the hutchinson-wright equation
\jour Ural Math. J.
\yr 2015
\vol 1
\issue 1
\pages 30--44
\mathnet{http://mi.mathnet.ru/umj3}
\crossref{https://doi.org/10.15826/umj.2015.1.003}


Linking options:
  • http://mi.mathnet.ru/eng/umj3
  • http://mi.mathnet.ru/eng/umj/v1/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation
  • Ural Mathematical Journal
    Number of views:
    This page:78
    Full text:15
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019